# SDR UIEA200800036

- Difficulty date: February 7, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 99,164 hours, 19,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Eroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FOREFLAP HAS EVIDENCE OF EROSION AT 2 PLACES ON IT'S LEADING EDGE AT APPROX 12 AND 18 INCHES OUTBOARD OF NR 1 FLAP TRACK, EVIDENCE OF CONTACT BETWEEN FOREFLAP AND T/E PANEL.  LT OUTBOARD FOREFLAP LEADING EDGE EROSION REPAIRED IAW SRM 51-40-12 AND EO 4757A418.
